MathSciNet Relay Station
MathSciNet bibliographic data
MR2162781 35Q35 (35B10 76B15)
Ambrose, David M.; Masmoudi, Nader The zero surface tension limit of two-dimensional water waves. Comm. Pure Appl. Math. 58 (2005), no. 10, 1287–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement